FILOMAT 
Volume 24, Number 1, April 2010

 Contents

1. M. Stojanovic
Fundamental simplices with outer vertices for hyperbolic groups and their group extensions for truncations, 119

DOI: 10.2298/FIL1001001S

 

2. G. H. Fath-Tabar, A. Hamzeh and S. Hossein-Zadeh
${GA_2}$ index of some graph operations, 2128

DOI: 10.2298/FIL1001021F

 

3. X. Qi and B. Zhou
Detour index of a class of unicyclic graphs, 2940
DOI: 10.2298/FIL1001029Q

 

4. W. Chu and Y. You
Binomial symmetries inspired by Bruckman's problem, 4146
DOI: 10.2298/FIL1001041C

 

5. M. Ali Ozarslan and O. Duman
Global approximation properties of modified SMK operators, 4761

DOI: 10.2298/FIL1001047O

 

6. D. Kalaj
Quasiconformal harmonic mappings and close-to-convex domains, 6368

DOI: 10.2298/FIL1001063K

 

7. Y. Sun, W. Kuang and Z. Liu
Subordination and superordination results for the family of Jung-Kim-Srivastava integral operators, 6985

DOI: 10.2298/FIL1001069S

 

8. S. Uddin
Warped product CR-submanifolds of LP-cosymplectic manifolds, 8795

DOI: 10.2298/FIL1001087U

 

9. R. Devi, A. Selvakumar and M. Vigneshwaran
$(I,\gamma)$-generalized semi-closed sets in topological spaces, 97100

DOI: 10.2298/FIL1001097D

 

10. M. Vasilova and M. Jovanovic
Dynamics of Gilpin-Ayala competition model with random perturbation, 101113

DOI: 10.2298/FIL1001101V

 

11. S. Jankovic and G. Pavlovic
Moment decay rates of stochastic differential equations with time-varying delay, 115132

DOI: 10.2298/FIL1001115J

 

12. I. Canak, U. Totur, M. Dik
Some conditions under which subsequential convergence follows from $(A,m)$ summability, 133139

DOI: 10.2298/FIL1001133C